# SDR AWXA200501250

- Difficulty date: October 12, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 653535214
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED STRINGER TIE CLIP CRACKED, .75 INCHES, AT BS 639 AND STR 3R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE CLIP AT BS 639 AND STR 34 IAW BOEING G737-300 SRM 51-40-02-0G FIGS 3, 8, AND 12.
